# SDR CKSA98636

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161M
- Make and model: Doug DC-8F-55
- Aircraft serial: 45762
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT STATION 1320, STRINGER 35R AN AREA OF BULGING SKIN.  REMOVED CORROSION IAW SRM 51-1-8.  FOUND TO BE OUT OF LIMITS IAW SRM 53-2-0.  INSTALLED CLASS II REPAIR IAW DC-8 SRM 53-2-1.  THIS REPAIR HAS BEEN PUT ON REPETATIVE INSPECTION. FOUND AT OSC MAINTENANCE FACILITY DURING ACCOMPLISHMENT OF B CHECK AND 60 MONTH AND 5600-0551 CPCP TASK CARDS.  WORK ORDER NUMBER 61M-364.  CPCP TASK CARD NUMBER 5600-0551.  NON ROUTINE TASK CARD NUMBER 44706.
